# SDR FDEA200901210300

- Difficulty date: January 21, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 58,344 hours, 13,268 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE FASTENER HOLES, FOUND CRACK INDICATION DURING HFEC OPEN HOLE INSPECTION AT LT WING LOWER SKIN ACCESS DOOR CUT-OUT BETWEEN STA XORS=690 AND STA XORS-700.
